Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My doctor has prescribed budez cr 3 mg once a day. Bt after taking it 2-3 days. I notice that I always feel sleepy, tired, headache ,and sometimes hand also shiver. Should I stop it.

1 Doctor Answered
Hello. Budez Cr. Contains Budesonide, a steriod which causes mood changes. It may take some time for you to get adjusted. Kindly continue for 2 weeks & of same problem repeats consult your dr.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.